| Model Number |
SRD S5 ERC TUBING CLAMP 620MM |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Livanova deutschland received a report that the s5 hlm erc experienced a timeout error during service.There was no patient impact.
Additional Manufacturer Narrative
H11 livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.